# SDR SWAA2020101921639

- Difficulty date: October 7, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 74,270 hours, 44,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER M1669 TEST BUTTON IS INOPERABLE.  REMOVED AND REPLACED BATTERY CHARGER M1669 AND PERFORMED GOOD INSTALLATION TEST, PER AMM 33-51-06-960-806.  81136U 07OCT20.
